I am having trouble with stability in walking in the morning. Dr prescribed that I can take up to 1200 mgs at night... but how long does it take the effects of being unstable so I am able to go to the gym to work out? It does help with pain so very much at night. Thank you in advance for your response... Joy Burge
Apparently sleeping at night is your issue. i took it throughout the day for better pain control. Most people need two or more weeks to fully adjust. i suggest you call the doctor and see if you should be splitting the dose during the day so your body can adjust easier. Once adjusted to the medication it can be very helpful. If it isn't do not hesitate to call the doctor. Nerve pain is tough and getting it right takes time. If after the two weeks it isn't working don't wait out the prescription. Instead see what can be adjusted, you will feel better for it.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Nov 2014 • 3 answers
This is for anyone. I've been using Gabapentin 800mg about 4 years for my hernia discs and arthritis
Posted 12 Mar 2016 • 1 answer
Posted 18 Sep 2016 • 1 answer
Posted 3 Jan 2017 • 0 answers
Posted 19 days ago • 0 answers